# SDR RAIA990337

- Difficulty date: March 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N428AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 877
- System (JASC): 6140 · Propeller Indication System
- Part: Tach Generator
- Part number: AG34
- Condition: Failed
- Location: Right
- Part time: 11,446 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT 7448 - STL - RIGHT RPM INDICATION FLUCTUATING.  MAINTENANCE REPLACED RIGHT TACH GENERATOR.  (M)
